... vision, dizziness, and dry mouth. I didn't think it could cause a seizure, I thought it was supposed to control them. I don't have seizures anymore, haven't had any since I was a kid and I'm in my 40's now, I have burred vision, dizziness sensations, dry mouth but my anti-depressant causes that too, is that accurate?
Yes Ma'am! It most certainly can cause trembling or shaking, I had it when at first my doc upped my dosage, I shook like a Yorkshire Terrier, and had some real wound up moments, NOT the drowsiness that others complain of!
But, after being on it for so many months, it's calmed down a bit. I do have a side effect that you may want to be aware of, memory troubles and dizziness, too. My memory really sux, girl. It's getting ridiculously funny at this point, I can ask my husband a question then turn round and ask the same thing in ten minutes, whoa trigger!
Just wanted you to know, but I'm on another med that affects memory, so you won't have that horrid and embarrassing side effect, I'd wager.
Best to you,
Kaismama, I swear, trembling/shaking is more common than we think tis!
No seizure activity though.
I am on gabapentin, recently cut down from 600mg/day to 500mg/day trying to lessen the side effects. I have had shaking of my hands, AND memory troubles since I've been using this drug. When I went off if on my own, and I was titrating the dose, I didn't go off all at once, I experienced paranoid symptoms, but I was also on prednisone for my breathing which my doctor says was what caused the paranoia. I hadn't had this side effect before on prednisone, so I am skeptical. I really hate this drug, and I wish I'd never started it in the first place.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2015 • 1 answer
Posted 6 Aug 2015 • 1 answer
Posted 28 Feb 2017 • 2 answers
Posted 22 Mar 2017 • 0 answers
Posted 30 Aug 2017 • 0 answers